# SDR AALA960402

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Part number: GA70363
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1185 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  RECYCLED LANDING GEAR WITH SAME RESULT.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SCHRADER VALVE.  SERVICED NOSE GEAR STRUT WITH OIL AND NITROGEN.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FUOND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
